American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Ralph Faudree. A note on the automorphism group of a $p$-group . Proc. Amer. Math. Soc. 19 (1968) 1379-1382. MR 0248224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Fletcher Gross. A note on fixed-point-free solvable operator groups . Proc. Amer. Math. Soc. 19 (1968) 1363-1365. MR 0231909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Avino’am Mann. On $\mathfrak{F}$-normalizers and $\mathfrak{F}$-covering subgroups . Proc. Amer. Math. Soc. 19 (1968) 1159-1160. MR 0231911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. L. Winter. Finite $p$-solvable linear groups with a cyclic Sylow $p$-subgroup . Proc. Amer. Math. Soc. 18 (1967) 341-343. MR 0207845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Paul M. Weichsel. On $p$-abelian groups . Proc. Amer. Math. Soc. 18 (1967) 736-737. MR 0213443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. Bachmuth and H. Y. Mochizuki. Automorphisms of a class of metabelian groups. II . Trans. Amer. Math. Soc. 127 (1967) 294-301. MR 0213437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. Bachmuth. Automorphisms of a class of metabelian groups . Trans. Amer. Math. Soc. 127 (1967) 284-293. MR 0213436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. Faudree. Embedding theorems for ascending nilpotent groups . Proc. Amer. Math. Soc. 18 (1967) 148-154. MR 0206105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Richard G. Swan. Representations of polycyclic groups . Proc. Amer. Math. Soc. 18 (1967) 573-574. MR 0213442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ernest E. Shult. A note on splitting in solvable groups . Proc. Amer. Math. Soc. 17 (1966) 318-320. MR 0207843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hermann Simon. Artinian and noetherian hypercentral groups . Proc. Amer. Math. Soc. 17 (1966) 1407-1409. MR 0210785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Fletcher Gross. Solvable groups admitting a fixed-point-free automorphism of prime power order . Proc. Amer. Math. Soc. 17 (1966) 1440-1446. MR 0207836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Homer Bechtell. A note on finite solvable $K$-groups . Proc. Amer. Math. Soc. 17 (1966) 1447-1450. MR 0213438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Stephen Montague and Gomer Thomas. A condition for a finite group to be nilpotent . Proc. Amer. Math. Soc. 17 (1966) 1205-1206. MR 0197566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Charles Godino. Outer automorphisms of certain $p$-groups . Proc. Amer. Math. Soc. 17 (1966) 922-929. MR 0197564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Albert D. Otto. Central automorphisms of a finite$p$-group . Trans. Amer. Math. Soc. 125 (1966) 280-287. MR 0204523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] D. S. Passman. Groups with normal solvable Hall $p'$-subgroups . Trans. Amer. Math. Soc. 123 (1966) 99-111. MR 0195947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John R. Durbin. Finite supersolvable wreath products . Proc. Amer. Math. Soc. 17 (1966) 215-218. MR 0186734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Norman Blackburn. Conjugacy in nilpotent groups . Proc. Amer. Math. Soc. 16 (1965) 143-148. MR 0172925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Eugene F. Krause. On the collection process . Proc. Amer. Math. Soc. 15 (1964) 497-504. MR 0165008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. L. Alperin. Normalizers of system normalizers . Trans. Amer. Math. Soc. 113 (1964) 181-188. MR 0172914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] S. Moran. Errata and addenda to ``A subgroup theorem for free nilpotent groups'' . Trans. Amer. Math. Soc. 112 (1964) 79-83. MR 0170948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. L. Alperin. On a special class of regular $p$-groups . Trans. Amer. Math. Soc. 106 (1963) 77-99. MR 0142640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. L. Alperin. Automorphisms of solvable groups . Proc. Amer. Math. Soc. 13 (1962) 175-180. MR 0142639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] S. Moran. A subgroup theorem for free nilpotent groups . Trans. Amer. Math. Soc. 103 (1962) 495-515. MR 0155886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Paul M. Weichsel. A decomposition theory for finite groups with applications to $p$-groups . Trans. Amer. Math. Soc. 102 (1962) 218-226. MR 0168652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. R. Boen. On $p$-groups of class three generated by three elements . Proc. Amer. Math. Soc. 12 (1961) 978-981. MR 0146256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Gilbert Baumslag. Some remarks on nilpotent groups with roots . Proc. Amer. Math. Soc. 12 (1961) 262-267. MR 0123609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Charles R. Hobby and C. R. B. Wright. A generalization of a theorem of N. It\^o on $p$-groups . Proc. Amer. Math. Soc. 11 (1960) 707-709. MR 0122879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2